# SDR CALA2023031700793

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737-900ER
- Aircraft serial: 41743
- Aircraft time: 33,707 hours, 12,150 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Window
- Part number: 141A48001
- Part serial: 0779
- Condition: Cracked
- Location: Capt Fwd Wndw
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT FWD WINDOW ARCING AND AFTER PWR REMOVED IT CRACKED. QHR CKL IST ACCOMPLISHED. RTB LAYER DID NOT CRACK. NO CIRCUIT BREAKERS PULLED. :1  00-0593-3-2397,QTY :1 DEBRIEFED CREW: INITIALLY THOUGHT THEY WERE SEEING REFLECTIONS PICTURE ATTACHED. REMOVED LH #1 WINDOW. REF AMM56-11-11-000-801 PERFORMED RESISTANCE CHECK, RESISTANCE CHECK WITHIN LIMITS FOR STARTED TO INSTALL 1L WINDOW, ABOUT 70% FASTENERS ARE INSTALLED. REF SSM 30-41-11-103, THIS A/C EFFECTIVITY DOES NOT HAVE TAPS ADDED PARTS INFO COMPLETED INSTALLATION OF WINDOW AND GLARE SHIELD NEED TO THIS IS REF TO TAPS FOR WINDOW HEAT. TAPS ARE PRESENT AND WERE OF RAIN DROPS BEFORE NOTICING THE ARCING. SHUT OFF WINDOW HEAT ADD EMP:U104704,U112766, H12 WINDOW REF. AMM 30-41-21. NEED TO INSTALL FOAM TAPE REF FIG 401 SHEET 14. REF AMM FOR WIDOW HEAT. FUNCTION IS AUTOMATIC IN WINDOW HEAT CONTROLLER. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1971598  SN OFF 0779 ACCOMPLISH WINDOW HEAT OPS CHECK TASK 30-41-00-701-801 AND WIPER MOVED ON LOG PAGE 4081572. TO CAPTAINS SIDE. CRACKING OCCURED SHORTLY AFTER TURNING OFF 56-11-11-400-801. ARM OPS CHECK TASK 30-42-31-400-801. PARTS USED: WINDOW HEAT. CREW MASKS DID NOT REQUIRE DONNING AS THE INTERIOR 00-0595-3-8281,QTY :1  00-0586-3-0572,QTY :1  29-5612-9-9007,QTY ADD EMP:U104797 WINDSHIELD, B73  OFF 29-5612-9-9007 0779 ON 29-5612-9-9007 1088 ACP''D WINDOW HEAT OPS CHK, OPS CK GOOD. REF AMM 30-41-00-710-801
